# SDR SWAA2016062353169

- Difficulty date: June 10, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500C, BETWEEN STR 8L TO STR 9L.  REPAIRED FRAME IAW EA.
